Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Induced Peripheral Neuropathy Symptoms

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

How to manage HIV drug induced peripheral neuropathy

I have been taking HIV meds close to 18 months now. I was on Triomune. Recently I started having peripheral neuropathy and the doctor changed the meds to truvada and nevirapine, but the tingling sensation in the feet wont just go.he has put me on...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
Treatment of peripheral neuropathy due to medications can be very frustrating--there often is no simple answer. Stopping offending medications (such as the stavudine in Triomune) is often critical. Recovery is variable and often very slow but... Read more »

peripheral neuropathy, start treatment?

Hello Doctor(s),I have just started experiencing symptoms of peripheral neuropathy (tingling in... Read more »

Drug Induced Neuropathy

I have taking Truvada for the past 3 yrs along with Lexiva started about a yr ago. I have had numb... Read more »
Articles
Canadian AIDS Treatment Information Exchange

Tips for PHAs With Peripheral Neuropathy

"Over the past six months I've noticed a burning feeling in my feet. It's not too bad, but it is constant. I'm worried about it. Should I mention it to my doctor? Do you have any tips on how to handle it?" -- J.M., Yellowknife, NWT Christopher... Read more »
San Francisco AIDS Foundation

Understanding and Managing Peripheral Neuropathy

Table of Contents Introduction A Snapshot of the Nervous System Clinical Features of Peripheral Neuropathy Development of DSPN Diagnosing DSPN Risk Factors for DSPN Neuropathy Management DSPN Therapies Conclusion Selected... Read more »
Canadian AIDS Treatment Information Exchange

Peripheral Neuropathy

Peripheral Neuropathy (peripheral = furthest away; neuro = nerve; pathy = damage) Peripheral neuropathy (PN) -- nerve damage that causes numbness, burning, tingling and sometimes severe pain in the toes, feet and legs, and sometimes in the... Read more »
HIV i-Base

High Prevalence of Peripheral Neuropathy in Children Taking d4T in Rural South Africa

Peripheral neuropathy is a well-known side effect of older nucleosides, particularly d4T, which is still used widely in poor settings. Although it clearly occurs, this phenomenon is less well characterised in children and it is difficult to... Read more »
Connect With Others

Peripheral Neuropathy

Posted by Anonymous, 1 Reply
dear jackie blue,
my doctor says that i have Peripheral Neuropathy,but my elizer test is still neg at 8-9months.
should i need to keep testing until one year....
as im very stressed out.i recently took dna pcr to try to end all of this... Read more »

Peripheral Neuropathy - L-Carnetine

Posted by Anonymous, 3 Replies
Greetings! Just thought I would post the following info, it is based strictly on my personal experience and is not a recommendation.

I am a long-term survivor(21 years) and in general good health. Last year I successfully complete a course of Chemo... Read more »

Desperate.dry mouth,dry eyes,peripheral neuropathy

Posted by paranoiafreak, 1 Reply
have been worried of contracting HIV.
I have had unprotected receptive anal sex last August 12, 2011 and i also had protected anal sex on October 12,2011.
On the last week of October, i started to feel chills everyday at night and i have stuffy nose... Read more »

Seroconversion and Peripheral Neuropathy

Posted by Anonymous, 5 Replies
This is a question for anyone who is living with HIV or who has recently been diagnosed as HIV positive:

Did any of you experience the numbness/tingling in the feet, legs, hands and arms during your seroconversion?

If so . . . for what period of time... Read more »